RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 3(255), Pages 197–198 (Mi umn2560)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a criterion for ergodicity of $G$-induced flows

A. N. Starkov


Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:3, 233–234

Bibliographic databases:

MSC: 37A25, 22E60, 14M17
Received: 27.11.1985

Citation: A. N. Starkov, “On a criterion for ergodicity of $G$-induced flows”, Uspekhi Mat. Nauk, 42:3(255) (1987), 197–198; Russian Math. Surveys, 42:3 (1987), 233–234

Citation in format AMSBIB
\Bibitem{Sta87}
\by A.~N.~Starkov
\paper On~a~criterion for ergodicity of $G$-induced flows
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 3(255)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn2560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=896893}
\zmath{https://zbmath.org/?q=an:0629.22009|0644.22004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..233S}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 3
\pages 233--234
\crossref{https://doi.org/10.1070/RM1987v042n03ABEH001435}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987N637200020}


Linking options:
  • http://mi.mathnet.ru/eng/umn2560
  • http://mi.mathnet.ru/eng/umn/v42/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Starkov, “Ergodic decomposition of flows on homogeneous spaces of finite volume”, Math. USSR-Sb., 68:2 (1991), 483–502  mathnet  crossref  mathscinet  zmath  isi
    2. A. N. Starkov, “Horospherical flows on homogeneous spaces of finite volume”, Math. USSR-Sb., 73:1 (1992), 161–170  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. N. Starkov, “Mutual isomorphisms of translations of a homogeneous flow”, Math. Notes, 58:1 (1995), 744–751  mathnet  crossref  mathscinet  zmath  isi
    4. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. N. Starkov, “Minimality and unique ergodicity of homogeneous actions”, Math. Notes, 66:2 (1999), 233–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:183
    Full text:66
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019